Addiction: Substance Abuse Community
Dizzy when standing
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Dizzy when standing

Lately everytime i stand, i get extremely dizzy almost to the point of passing out, even when i bend down to pick something up. I had this problem before. but it rarely happened. now its EVERYTIME i stand. its like my head goes numb, and i see blurry. Ive passed out once from this before. I used to weigh around 265 and over the passed year dropped around 105 pounds. I run everday for atleast an hour. Im still commited to losing more but its getting tough with this on my shoulders. Any help?
Related Discussions
  • Dizziness?? (4 replies):
    Hey I am on day 5 of all the nasty pills...was wondering...[more]
  • ? (8 replies):
    Don't really hurt. But feel really hot and like im gonna...[more]
  • dizzy and burning ears (9 replies):
    anyone ever get super dizzy and have all the blood rush ...[more]
  • Dizziness??? (4 replies):
    Hey all day #7 for me here and feeling great! Only one r...[more]
  • is this normal? (8 replies):
    To day I have been feeling really dizzy all day and actu...[more]
4 Comments Post a Comment
Blank
452063_tn?1324078516
It sounds like your blood pressure is dropping when you stand which is called postural hypotension.. This could happen with alot of weight loss. God bless, Corey
Blank
230262_tn?1316649534
i agree wit h the others, sounds like your BP. i used to get those same symptoms too when my BP was really low. I used to have abnormally Low BP all the time, but my Ex fixed that for me. Maybe i could send you to live with him. I guarantee your BP will shoot up sky high, lol.   Good luck- call a dr to get checked..
Blank
Avatar_m_tn
I had a similar experience i.e on standing up I used to get this near about black out. I searched for this symptom on net and a low BP was the most found answer. Since I was not low on BP I knew it had to be something else. I met my doc and she adviced to do a check for B12 and D3. I was surprised to see the result, it was way too low and there is was. She said that because of these vitamins I was having those symptoms. She adviced me 10 B12 injections every alternate days and D3 capsules(6000iu) once a week for 8 weeks.

Just after 3 shots my sysmptoms reduced considerable and not to say that I was pleasently surprised to see the results. Apart from this physical good I was more at ease mentally as I was worrying a worse reason behind these but thank god that was not the case.

Please get your vitamins checked, I am sure it will pleasently surprise many others.
Raj1010
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Addiction Answerers
10720611_tn?1417365177
Blank
NeverAgain127
4522800_tn?1405696702
Blank
VICourageous
ID
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
Avatar_m_tn
Blank
weaver71
Other
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
Avatar_f_tn
Blank
Krissy_123
Canada, AB